# SDR ASAA2016121519051

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 5,867 hours, 1,922 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL TEMP IN CABIN FROM ROW 6-11, EITHER TOO HOT OR TOO COLD. ACFT GROUNDED. PERFORMED NR 2 (RT) TEMP CONTROLLER BITE CHECK AND FOUND CABIN SENSOR ZONE FAULT IAW FIM 21-61 TASK 801. CLEANED CABIN TEMP SENSOR FILTERS IAW AMM 21-61-06 AND CLEANED CABIN TEMP SENSOR 21-61-10, NO FIX.
